# SDR ASAA2022100440433

- Difficulty date: October 4, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581023
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR PANEL P/N 147A5810-23 HAS PEELING FIBERS, CORRODED INSERTS. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR OF MAIN CABIN AFT WET AREA FLOOR PANEL 147A5810-23 IAW ASA B737-800 SRM 53-00-50-2R-0G.
